close popup
Skip to main content
Skip to footer
QuillPLUS Blue
Can you use an extra $850 annually? Become a member today.
Close

First Aid Only® PhysiciansCare® Ibuprofen Tablets, 200 mg, 2 Tablets/Packet, 10 Packets/Box (FAE-7014)

Get free shipping when you order First Aid Only® PhysiciansCare® Ibuprofen Tablets, 200 mg, 2 Tablets/Packet, 10 Packets/Box (FAE-7014) today at Quill.com. Stack coupons to get free gifts & extra discounts!
Item #: 901-222704
  Model #: FAE-7014
Brand: First Aid Only
First Aid Only® PhysiciansCare® Ibuprofen Tablets, 200 mg, 2 Tablets/Packet, 10 Packets/Box (FAE-7014)
Delivery Date:

Enter Zip Code
Parcel
Description
Convenient individual dose packets in dispenser boxes for easy access and replenishment of first aid stations and kits
  • Ideal for working from home
  • 10 packets of two tablets each per box
  • Each tablet contains 200 mgs of ibuprofen
  • Relieves headaches, backaches, minor arthritis pain, fevers, and more
  • Convenient individual dose packets in dispenser boxes for easy access and replenishment of first aid stations and kits
Specifications
Active Ingredient : Ibuprofen Aspirin & Pain Reliever Type : Tablet Brand : First Aid Only Customizable : No
Milligrams (Mg.) of Main Active Ingredient : 200 OTC Pharmaceutical & Supplement Form Factor : Tablet OTC Pharmaceuticals & Supplements Type : Pain Reliever Pack Qty : 10 Packets of Two Tablets
Series or Collection : Ibuprofen True Color : White
Weight : 0.10 lbs. per Box

Customers Also Viewed

Accessories

loadingLoading...